Tildiem Memory Impairment Side Effect Reports
The following Tildiem Memory Impairment side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Memory Impairment, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Arthralgia, Depression, Dyspepsia, Fatigue, Hyperhidrosis, Memory Impairment, Myalgia, Nausea|
This Memory Impairment side effect was reported by a consumer or non-health professional from NETHERLANDS. A 56-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tildiem (dosage: 200 Mg Qd Po), which was started on Jan 01, 1995. Concurrently used drugs:
Tildiem Memory Impairment Causes and Reviews
Every day, you have different experiences and you learn new things. Your brain cannot store all of that information, so it has to decide what is worth remembering. Memory is the process of storing and then remembering this information. There are different types of memory. Short-term memory stores information for a few seconds or minutes. Long-term memory stores it for a longer period of time.
Memory doesn't always work perfectly. As you grow older, it may take longer to remember things.
It's normal to forget things once in awhile. We've all forgotten a name, where we put our keys, or if we locked the front door. If you are a senior who forget things more often than others your age, you may have mild cognitive impairment. Forgetting how to use your phone or find your way home may be signs of a more serious problem, such as
- Alzheimer's disease
- Other types of dementia
- Head injuries
- Blood clots or tumors in the brain
- Kidney, liver, or thyroid problems
- Reactions to certain medicines
If you're worried about your forgetfulness, see your health care provider.
NIH: National Institute on Aging
Tildiem Memory Impairment Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|